Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum: ``Subordination principle and distortion theorems on holomorphic mappings in the space $ C\sp{n}$'' (Trans. Amer. Math. Soc. 162 (1971), 327-336)


Author: Kyong T. Hahn
Journal: Trans. Amer. Math. Soc. 170 (1972), 507-508
MSC: Primary 32H99
DOI: https://doi.org/10.1090/S0002-9947-1972-0590799-3
Original Article: Trans. Amer. Math. Soc. 162 (1971), 327-336.
MathSciNet review: 0590799
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H99

Retrieve articles in all journals with MSC: 32H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0590799-3
Article copyright: © Copyright 1972 American Mathematical Society